Childrens Plus Multi-symptom Grape With Pe Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Liver warning: This product contains acetaminophen.
Severe liver damage may occur if your child takes:
• more than 5 doses in 24 hours, which is the
maximum daily amount
• with other drugs containing acetaminophen
Sore throat warning: If sore throat is severe,
persists for more than 2 days, is accompanied or
followed by fever, headache, rash, nausea,
or vomiting, consult a doctor promptly.
• to make a child sleepy
• in a child who is taking a prescription monoamine
oxidase inhibitor (MAOI) (certain drugs for
depression, psychiatric or emotional conditions, or
Parkinson’s disease), or for 2 weeks after stopping
the MAOI drug. If you do not know if your child's
prescription drug contains an MAOI, ask a doctor
or pharmacist before giving this product.
• with any other drug containing acetaminophen
(prescription or non-prescription). If you are not
sure whether a drug contains acetaminophen,
ask a doctor or pharmacist.
• a breathing problem such as chronic bronchitis
• persistent or chronic cough such as occurs with
asthma • cough that occurs with too much phlegm
(mucus) • heart disease • high blood pressure
• thyroid disease • diabetes • glaucoma • liver disease
• sedatives or tranquilizers
• the blood thinning drug warfarin
• new symptoms occur
• fever gets worse or lasts for more than 3 days
• redness or swelling is present
• pain, nasal congestion or cough gets worse or
lasts for more than 5 days
• nervousness, dizziness or sleeplessness occur
• cough comes back or occurs with rash or headache
that lasts. These could be signs of a serious
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
• temporarily relieves the following cold/flu
symptoms: • minor aches and pains • cough
• headache • sore throat • sneezing and runny nose
• stuffy nose • temporarily reduces fever
There is currently no drug history available for this drug.
There are no additional details available for this product.